By Topic

Delay-dependent output feedback stabilisation of Markovian jump system with time-delay

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $31
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Chen, W.-H. ; Dept. of Math. & Inf. Sci., Guangxi Univ., China ; Guan, Z.-H. ; Lu, X.

This work deals with the stabilisation problem of a Markovian jump system with time-delay. Based on the application of the descriptor model transformation and a recent result on bounding of cross products of vectors, a new delay-dependent stabilisation condition using a dynamic output feedback controller is formulated in terms of matrix inequalities. A numerical algorithm is developed to construct a full-order output feedback controller guaranteeing a suboptimal maximal delay such that the system can be stochastically stabilised. In addition, the errors of the paper by Boukas et al. (IEE Proc.-Control Theory Appl., 2002, 149, (5), 379-386) are highlighted.

Published in:

Control Theory and Applications, IEE Proceedings -  (Volume:151 ,  Issue: 5 )